# SDR 2024FA0000961

- Difficulty date: December 13, 2024
- Submitted: December 13, 2024
- Operation: General aviation
- Aircraft: N681S
- Make and model: Cirrus SR22
- Aircraft serial: 4398
- Aircraft time: 1,269 hours
- Engine: Cont IO550N
- Engine time: 1,269 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658595
- Part serial: AC17CB527
- Condition: Cracked
- Location: Nr 5
- Part time: 837 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

I PREVIOUSLY REPORTED THIS CYLINDER FOR A LOOSE VALVE GUIDE (CONTROL # 2024FA0000818). UPON FURTHER INSPECTION, THIS CYLINDER IS ALSO CRACKED IN THE TARGET AREA OF AD20-16-11.  CRACK CONFIRMED BY 10X MAGNIFIER AND FLORESCENT PENETRANT INSPECTION. THIS CYLINDER WAS SUBJECT TO AD 20-16-11 AND HAD BEEN PREVIOUSLY COMPLIED WITH BY RADIUS BLENDING MODIFICATION INSTRUCTIONS IN CONTINENTAL MANDATORY SERVICE BULLETIN #MSB18-08B,  BUT THE CYLINDER STILL CRACKED IN THE TARGET AREA OF AD 20-16-11.  THIS IS THE SECOND CROSSFLOW CYLINDER I'VE FOUND THAT WAS PREVIOUSLY COMPLIED WITH AD 20-16-11, BUT STILL CRACKED.  THE FIRST CYLINDER I FOUND AND REPORTED WAS CONTROL # 2024FA0000942. BOTH CYLINDERS WERE INSTALLED IN THE CYLINDER #5 POSITION, ON BOTH AIRCRAFT.
